# SDR DALA2018082875303

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE AFT ACCESSORY BAY INTERNAL SKIN AT BS 1475, BETWEEN LONGERONS 1L AND 2L.  THE SKIN  WAS REPAIRED IAW SRM 53-30-01, FIGURE 14, VOL I.
